On cardinality of bigram languagesстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 19 сентября 2015 г.

Работа с статьей


[1] Petushko A. A. On cardinality of bigram languages // Discrete Mathematics and Applications. — 2014. — Vol. 24, no. 3. — P. 153–162. We consider formal languages that are defined by matrices of bigram frequences. These languages were studied by the author on the qualitative level in the paper On bigramlanguages. Here the connections between language cardinality and initial bigram frequency matrix are investigated and asymptotic estimates of language cardinalities and of fractions of numbers of bigram frequency matrices with various properties are presented. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть